Show simple item record

dc.contributor.authorRab, Md Abdur
dc.contributor.authorMia, Abdus Sattar
dc.contributor.authorAkter, Tania
dc.date.accessioned2013-10-15T19:41:29Z
dc.date.available2013-10-15T19:41:29Z
dc.date.issued2012
dc.identifier.citationMd A. Rab, A. S. Mia, T. Akter. Some travelling wave solutions of KdV-Burgers equation Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1053-1060.en_US
dc.identifier.issn1314-7579
dc.identifier.urihttp://hdl.handle.net/10464/5070
dc.description.abstractIn this paper we study the extended Tanh method to obtain some exact solutions of KdV-Burgers equation. The principle of the Tanh method has been explained and then apply to the nonlinear KdV- Burgers evolution equation. A finnite power series in tanh is considered as an ansatz and the symbolic computational system is used to obtain solution of that nonlinear evolution equation. The obtained solutions are all travelling wave solutions.en_US
dc.language.isoenen_US
dc.publisherHikari Ltden_US
dc.subjectTravelling waveen_US
dc.subjectTanh methoden_US
dc.subjectKdV-Burgers equationen_US
dc.subjectTravelling wave solutionsen_US
dc.titleSome Travelling Wave Solutions of KdV-Burgers Equationen_US
dc.typeArticleen_US
refterms.dateFOA2021-08-07T02:08:36Z


Files in this item

Thumbnail
Name:
Mia, Abdus Sattar, Some Travelling ...
Size:
218.6Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record